Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Rash on shaft of penis. Should I use candiderm cream?

i have a small rash on the shaft of my penis , 4-5 circular spots, there is no significant color, but rather loosened skin. each spot approximately 2-3mm in diameter. i have been traveling last couple of days, have been sweating and unable to take proper shower. i am still not home and i have some candiderm cream. will you advice me to use some of the cream in case it is a fungal infection?
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  634
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
As per the history elicited, dermatophytosis is the most probable diagnosis.
Candiderm cream contains betamenthasone along with antifungal - clotrimazole.
Betamethasone being a steroid may apparently give a false feel of treating the disease, but actually it aggravates the disease. Stop the use of candiderm and start using plain antifungal cream. Meanwhile consult a dermatologist for proper treatment.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor